Please use this identifier to cite or link to this item:
Title: Nonlinear Diffusion Problems With Free Boundaries: Convergence, Transition Speed, and Zero Number Arguments
Contributor(s): Du, Yihong  (author); Lou, Bendong (author); Zhou, Maolin  (author)
Publication Date: 2015
Open Access: Yes
DOI: 10.1137/140994848Open Access Link
Handle Link:
Open Access Link: Access Link
Abstract: This paper continues the investigation of [Du and Lou, 'J. Eur. Math. Soc. (JEMS)', arXiv:1301.5373, 2013], where the long-time behavior of positive solutions to a nonlinear diffusion equation of the form 'ut = uₓₓ + f(u)' for 'x' over a varying interval '(g(t), h(t))' was examined.
Publication Type: Journal Article
Grant Details: ARC/DP120100727
Source of Publication: SIAM Journal on Mathematical Analysis, 47(5), p. 3555-3584
Publisher: Society for Industrial and Applied Mathematics
Place of Publication: United States of America
ISSN: 1095-7154
Field of Research (FOR): 010110 Partial Differential Equations
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 112
Views: 112
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 26, 2018

Page view(s)

checked on Mar 3, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.